| Catalog Number |
C-PPDY-850-IMH |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/15/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form that have not been previously submitted indicate the information is unknown or unavailable.
Event or Problem Description
The complainant reported that a pleural drainage procedure was performed and the wire guide began to unravel as the doctor was removing it.This unraveling started about 3 inches from the j-tip end and this part was in the patient when this occurred.The doctor was able to remove the entire wire from the patient and no section of the wire detached inside the patient.There were no reported adverse effects to the patient as a result of the product problem.